# SDR AALA200801713

- Difficulty date: June 26, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 52,860 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT 19D INOPERATIVE.  CLEANED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 19D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
